Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2022 | Journal Article | LibreCat-ID: 45847
A parameterized view on the complexity of dependence and independence logic
J. Kontinen, A. Meier, Y. Mahmood, Journal of Logic and Computation 32 (2022) 1624–1644.
LibreCat | DOI

2021 | Journal Article | LibreCat-ID: 45844
Parameterized complexity of abduction in Schaefer’s framework
Y. Mahmood, A. Meier, J. Schmidt, Journal of Logic and Computation 31 (2021) 266–296.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Export / Embed